American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 95 found      Go to page: 1 2 3 4

[1] Fernanda Botelho, James Jamison, A. Jiménez-Vargas and Moisés Villegas-Vallecillos. Hermitian operators on Banach algebras of Lipschitz functions. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Chun Guang Li and Sen Zhu. Skew symmetric normal operators. Proc. Amer. Math. Soc. 141 (2013) 2755-2762.
Abstract, references, and article information
View Article: PDF

[3] Marcin Bownik, John Jasper and Darrin Speegle. Orthonormal dilations of non-tight frames. Proc. Amer. Math. Soc. 139 (2011) 3247-3256. MR 2811280.
Abstract, references, and article information
View Article: PDF

[4] C. A. Marx. Continuity of spectral averaging. Proc. Amer. Math. Soc. 139 (2011) 283-291. MR 2729090.
Abstract, references, and article information
View Article: PDF

[5] Srdjan Petrovic. Spectral radius algebras and shift. Proc. Amer. Math. Soc. 138 (2010) 1639-1644. MR 2587448.
Abstract, references, and article information
View Article: PDF

[6] Miguel Lacruz and Luis Rodríguez-Piazza. Strongly compact normal operators. Proc. Amer. Math. Soc. 137 (2009) 2623-2630. MR 2497474.
Abstract, references, and article information
View Article: PDF

[7] Srdjan Petrovic. Spectral radius algebras and $C_0$ contractions. Proc. Amer. Math. Soc. 136 (2008) 4283-4288. MR 2431041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jiangtao Yuan and Zongsheng Gao. Complete form of Furuta inequality. Proc. Amer. Math. Soc. 136 (2008) 2859-2867. MR 2399051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Fernanda Botelho and James Jamison. Generalized bi-circular projections on minimal ideals of operators. Proc. Amer. Math. Soc. 136 (2008) 1397-1402. MR 2367112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Guillermina Fongi and Alejandra Maestripieri. Differential structure of the Thompson components of selfadjoint operators. Proc. Amer. Math. Soc. 136 (2008) 613-622. MR 2358503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Michael P. Lamoureux and James A. Mingo. On the characteristic polynomial of the almost Mathieu operator. Proc. Amer. Math. Soc. 135 (2007) 3205-3215. MR 2322751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Nicolas Chevrot, Emmanuel Fricain and Dan Timotin. The characteristic function of a complex symmetric contraction. Proc. Amer. Math. Soc. 135 (2007) 2877-2886. MR 2317964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Hwa-Long Gau and Chi-Kwong Li. $C^*$-isomorphisms, Jordan isomorphisms, and numerical range preserving maps. Proc. Amer. Math. Soc. 135 (2007) 2907-2914. MR 2317968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Esteban Andruchow, Lázaro Recht and Alejandro Varela. Metric geodesics of isometries in a Hilbert space and the extension problem. Proc. Amer. Math. Soc. 135 (2007) 2527-2537. MR 2302573.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Toka Diagana. Fractional powers of the algebraic sum of normal operators. Proc. Amer. Math. Soc. 134 (2006) 1777-1782. MR 2207493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] D. Drissi and M. Mbekhta. On the commutant and orbits of conjugation. Proc. Amer. Math. Soc. 134 (2006) 1099-1106. MR 2196043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] K.-H. Förster and B. Nagy. Nonnegative unitary operators. Proc. Amer. Math. Soc. 132 (2004) 1181-1193. MR 2045436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Peter Otte. Enclosure results for second-order relative spectra by elementary means. Proc. Amer. Math. Soc. 132 (2004) 827-830. MR 2019961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Vadim Kostrykin, Konstantin A. Makarov and Alexander K. Motovilov. On a subspace perturbation problem. Proc. Amer. Math. Soc. 131 (2003) 3469-3476. MR 1991758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Hichem M. Mortad. An application of the Putnam-Fuglede theorem to normal products of self-adjoint operators. Proc. Amer. Math. Soc. 131 (2003) 3135-3141. MR 1992854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] K. Tanahashi, A. Uchiyama and M. Uchiyama. On Schwarz type inequalities. Proc. Amer. Math. Soc. 131 (2003) 2549-2552. MR 1974654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Stan Gudder and Gabriel Nagy. Sequentially independent effects. Proc. Amer. Math. Soc. 130 (2002) 1125-1130. MR 1873787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jan Stochel. An asymmetric Putnam--Fuglede theorem for unbounded operators. Proc. Amer. Math. Soc. 129 (2001) 2261-2271. MR 1823908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Ameur Seddik. Some results related to the Corach-Porta-Recht inequality. Proc. Amer. Math. Soc. 129 (2001) 3009-3015. MR 1840106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Driss Drissi and Mostafa Mbekhta. Elements with generalized bounded conjugation orbits. Proc. Amer. Math. Soc. 129 (2001) 2011-2016. MR 1825911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] B. P. Duggal. A remark on generalised Putnam-Fuglede theorems. Proc. Amer. Math. Soc. 129 (2001) 83-87. MR 1784016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] D. Drissi and M. Mbekhta. Operators with bounded conjugation orbits. Proc. Amer. Math. Soc. 128 (2000) 2687-2691. MR 1664345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] E. Albrecht and P. G. Spain. When products of selfadjoints are normal. Proc. Amer. Math. Soc. 128 (2000) 2509-2511. MR 1756087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Francisco Marcellán and Franciszek Hugon Szafraniec. The Sobolev-type moment problem. Proc. Amer. Math. Soc. 128 (2000) 2309-2317. MR 1694873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Kôtarô Tanahashi and Atsushi Uchiyama. The Furuta inequality in Banach $*$-algebras. Proc. Amer. Math. Soc. 128 (2000) 1691-1695. MR 1654084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 95 found      Go to page: 1 2 3 4